# SDR 96UAL900900

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186UA
- Make and model: Boeing 747422
- Aircraft serial: 26875
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A, E, J

## Discrepancy

NR 3 ENGINE STALLED ON TAKEOFF JUST AFTER LIFTOFF.   A/C RETURNED TO FIELD.  NO VISIBLE DAMAGE.  NO CONTROL SYSTEM FAULTS.  SURGE IS ATTRIBUTED TO POOR N2 COMPRESSOR PERFORMANCE.  ENGINE TO BE REFURBISHED.  ENGINE REPLACED.
